MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ANCHOR L LOCKING PLATE LUMBAR STAND ALONE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-SWITZERLAND ANCHOR L LOCKING PLATE LUMBAR STAND ALONE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48667000
Medical Device Problem Codes Detachment Of Device Component (1104); Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; we were using the product for a 5/1 fusion and surgeon was unable to keep locking plate in place on multiple tries.We then resorted to other plating.
 
Additional Manufacturer Narrative
Visual inspection; functional inspection; device history review; complaint history review; risk assessment.No relevant issues were found in the manufacturing records of the device lot that may have contributed to the reported event.Based on the functional inspection the returned plate is fully functional.The plausible cause of the event is most likely user related.
 
Event or Problem Description

Brand Name
ANCHOR L LOCKING PLATE LUMBAR STAND ALONE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6340561
Report Number3005525032-2017-00016
Device Sequence Number528936
Product Code MAX
UDI-Device Identifier07613252655732
UDI-Public(01)07613252655732
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120869
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48667000
Device Lot NumberBS8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/23/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/17/2017
Supplement Report FDA Received Date04/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR